Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lactation and birth control causing delayed cycles - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   hi
Doctor :   how can i help u
User :   hello
Doctor :   please proceed with your query
User :   ok i am taking seasonique.. i recently had a baby about 4 months ago, i know that i am supposed to have a period while taking the non estrogen pills, but i have been having a lite period for almost two weeks now, and it's been like a brown in color, and its about 3 weeks before i start my non estrogen pills... can you tell me whats going on
Doctor :   ok
Doctor :   i will help yu
User :   thanks
Doctor :   can i ask few questions
User :   yes
Doctor :   was it normal or cesarian section
User :   cesarian
Doctor :   wat was the indication
User :   i couldnt dialate no more than 4
Doctor :   wer your cycles regualar
User :   most of the time
Doctor :   any white discharge
User :   no
Doctor :   are yu taking non estrogen pills now
User :   no
Doctor :   usually lactation gives some protection

Doctor :   in avoding the cycles to appear
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor